# SDR 99ZZZM781

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 654476112
- Condition: Failed
- Location: Aileron
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DEN - ON FINAL APPROACH, AT ABOUT 8,000 FT AND 10 MILES OUT, FIRST OFFICER INITIATED A RIGHT TURN TO FINAL COURSE.  AILERON CONTROL BECAME EXTREMELY STIFF AND FIRST OFFICER COULD NOT ROLL AIRCRAFT OUT OF THE TURN, EVEN USING APPROX 80 LBS OF FORCE.  CAPTAIN ASSISTED FIRST OFFICER AND ROLLED AIRCRAFT TO LEVEL FLIGHT.  MAINTENANCE REPLACED A AND B SYSTEM AILERON PCUS AS A PRECAUTION ADN R 2 FLIGHT SPOILER ACTUATOR DUE TO CHATTERING AND INTERNAL BYPASSING.  PERFORMED GENERAL VISUAL INSPECTION OF FLAP TRACKS, CARRIAGES, TOGGLES, SPINDLES AND AILERON CABLES, AND QUADRANTS, WITH NO DISCREPANCIES NOTED.  EXTERNAL LEAKAGE, SEAL MATERIAL WORN.  ELECT HYD SERVO DEFECTIVE.  SOLENOIDS SCRATCHED/PITTED/CORROSION.  UNIT WAS
